Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 30, NWS Norman, OK

July 30, 2013Kingfisher County, Logan County, Payne County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jul 30, 2013, 12:40 AM CDT for Kingfisher County, Logan County, Payne County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2013, 12:40 AM CDT (05:40 UTC)
Expired
Jul 30, 2013, 3:45 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Kingfisher County, OK, Logan County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2590 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
2.0
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WGUS54 KOUN 300540
FFWOUN
OKC073-083-119-300845-
/O.NEW.KOUN.FF.W.0030.130730T0540Z-130730T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT TUE JUL 30 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PAYNE COUNTY IN CENTRAL OKLAHOMA...
  KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  LOGAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 345 AM CDT

* AT 1237 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY 
  RAIN. TWO TO THREE INCHES OF RAIN HAS ALREADY FALLEN OVER MUCH OF 
  THE AREA. ADDITIONAL HEAVY RAIN MAY PRODUCE ANOTHER INCH OR 
  TWO OF RAIN RESULTING IN FLASH FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
  STILLWATER...GUTHRIE...KINGFISHER...CUSHING...PERKINS...
  HENNESSEY...LANGSTON...YALE...CRESCENT...CASHION...GLENCOE...
  RIPLEY...DOVER...COYLE...MULHALL...CIMARRON CITY...LOYAL...CEDAR
  VALLEY...MERIDIAN...LOVELL AND LAKE CARL BLACKWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.  DO NOT DRIVE VEHICLES
INTO AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3616 9682 3615 9663 3599 9662 3596 9663
      3596 9715 3574 9714 3573 9821 3616 9820
      3614 9713 3624 9711 3624 9682

$$
1 follow-up statement
647 
WGUS74 KOUN 300841
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
341 AM CDT TUE JUL 30 2013

OKC073-083-119-300850-
/O.EXP.KOUN.FF.W.0030.000000T0000Z-130730T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAYNE OK-KINGFISHER OK-LOGAN OK-
341 AM CDT TUE JUL 30 2013

...THE FLASH FLOOD WARNING FOR PAYNE...KINGFISHER AND LOGAN COUNTIES
WILL EXPIRE AT 345 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED. 
HOWEVER...STANDING WATER ON AREA ROADWAYS AND IN LOW LYING AREAS 
WILL STILL POSE A HAZARD TO MOTORISTS. IF TRAVELING THIS 
MORNING...BE CAUTIOUS AND SLOW DOWN.

LAT...LON 3616 9682 3615 9663 3599 9662 3596 9663
      3596 9715 3574 9714 3573 9821 3616 9820
      3614 9713 3624 9711 3624 9682

$$

AUSTIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 12:25 AM CDT, 15 minutes earlier.

Area forecast discussion, Jul 30, 12:25 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1225 AM CDT TUE JUL 30 2013

.AVIATION... LARGE TSTM COMPLEX WILL CONTINUE TO DRIFT SEWD THROUGH
OK THROUGH THE OVERNIGHT PD. TSRA MOVING S OF NRN OK SITES EARLY IN
THE PD BUT IMPACTING CENTRAL AND SRN SITES FOR SEVERAL HOURS. SOME
MVFR/IFR CONDITIONS LIKELY WITH THE TSRA. WEAK SURFACE FRONT
EXPECTED TO SHIFT WINDS TO THE NORTH AS IT PUSHES SOUTHWARD TOWARD
CENTRAL/SRN OK ON TUESDAY. OTRW...MAINLY VFR CONDITIONS...ALTHOUGH
SOME MVFR CIGS POSSIBLE IN THE MORNING IN NRN OK BEHIND THE FRONT.

&&

.PREV DISCUSSION... /ISSUED 633 PM CDT MON JUL 29 2013/

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A LARGE TSRA COMPLEX OVER KS AND FAR N OK WILL DRIFT SLOWLY ESE
THIS EVENING. TSRA ARE LIKELY AT KGAG...KWWR...AND KPNC. ISOLATED
TSRA MAY OCCUR NEAR OTHER TAF SITES THIS EVENING...BUT THE
PROBABILITIES AT ANY GIVE LOCATION WILL BE VERY LOW. THE STORM
COMPLEX MAY EXPAND SE INTO CENTRAL OK LATE TONIGHT...BUT ITS
EVOLUTION IS NOT YET CLEAR. WINDS WILL BE ERRATIC IN AND NEAR THE
TSRA COMPLEX TONIGHT. EXPECT VFR CONDITIONS TOMORROW...EXCEPT
PERHAPS BRIEFLY MVFR AT KPNC IN THE MORNING...AS REMNANTS OF THE
OVERNIGHT CONVECTION LINGER THERE. MODELS PLACE A SURFACE BOUNDARY
OVER N OK TOMORROW...BUT THE ACTUAL WIND FIELD FORECAST FOR
TOMORROW IS QUITE UNCLEAR AT THIS TIME...DEPENDING ON THE EFFECTS
OF THE STORM COMPLEX.

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT MON JUL 29 2013/

DISCUSSION...
VERY HEAVY RAINFALL...FLASH FLOODING...AND SEVERE THUNDERSTORMS THIS
AFTERNOON THROUGH TUESDAY...PRIMARILY OVER PORTIONS OF NORTHERN
OKLAHOMA ARE THE GREATEST FORECAST CONCERNS.

A SHORTWAVE TROUGH CONTINUES TO MOVE OFF THE WRN HIGH PLAINS ACROSS
KS THIS AFTERNOON...PROVIDING A FOCUS FOR SHOWERS AND THUNDERSTORMS
ACROSS CENTRAL KS INTO CENTRAL OK. THROUGH 2 PM...VISIBLE SATELLITE
CONTINUES TO SHOW INCREASING CU DEVELOPMENT ALONG THE WEAK FRONTAL
BOUNDARY FROM THE PANHANDLES INTO CENTRAL KS. THIS WEAK FRONTAL
BOUNDARY WILL CONTINUE TO ADVANCE EWD THROUGH THE AFTERNOON AND
OVERNIGHT. MESOSCALE MODELS REMAIN IN RELATIVELY DECENT AGREEMENT...
WITH SCATTERED THUNDERSTORM DEVELOPMENT CONTINUING THROUGH THIS
AFTERNOON. ALTHOUGH DEEP LAYER SHEAR IS WEAK OVERALL...DECENT
INSTABILITY WILL ALLOW FOR STRONG TO POTENTIALLY SEVERE STORMS...
WITH LARGE DAMAGING HAIL AND WIND GUSTS OF 50 TO 60 MPH.

FOR TONIGHT...AVAILABLE MOISTURE WILL CONTINUE TO INCREASE THROUGH
THE AFTERNOON...WITH PWATS EXPECTED TO CLIMB INTO THE 1.7 TO 2.25 IN
RANGE FROM CENTRAL OK INTO SRN KS. IN RESPONSE...DECENT MUCAPES WILL
POOL ACROSS SRN KS/NRN OK THROUGH THE EVENING AND OVERNIGHT. THIS
WILL RESULT IN AFTERNOON CONVECTION MERGING INTO A POTENTIAL
COMPLEX/MCS OVERNIGHT. 0-3KM SHEAR OF 20 TO 30KTS COMBINED WITH THE
AVAILABLE INSTABILITY AND INCREASING LLJET...THIS SCENARIO SEEMS
LIKELY...WITH THE COMPLEX ADVANCING EWD ACROSS SRN KS INTO NRN/NWRN
OK. IN RESPONSE... ROUNDS OF HEAVY RAINFALL WILL BE THE PRIMARY
CONCERNS AS THIS SYSTEM TRACKS OVERNIGHT.

DUE TO EXPECTED HEAVY/EXCESSIVE RAINFALL TONIGHT...A FLASH FLOOD
WATCH REMAINS IN PLACE ALONG AND NORTH OF A LINE FROM CHEROKEE TO
CHANDLER. GIVEN THE RECENT FLASH FLOODING EVENTS ACROSS THE
REGION...IT CANNOT BE STRESSED ENOUGH THAT NO ONE...FOR ANY
REASON...DRIVE THROUGH FLOODED ROAD WAYS. ARRIVE ALIVE...TURN AROUND
DONT DROWN.

BEYOND TOMORROW MORNING...ANOTHER WEAK FRONTAL BOUNDARY WILL ENTER
THE AREA ON TUESDAY PROVIDING A FOCUS FOR CONTINUING SHOWERS AND
POTENTIAL THUNDER ACROSS THE REGION.

WEDNESDAY THROUGH THE WEEKEND...EXPECT A LULL IN PRECIP THROUGH
EARLY WEDNESDAY MORNING AS THE SHALLOW 500MB SHORTWAVE SHIFTS
EASTWARD ACROSS THE OZARKS TUE NIGHT/WED MORNING. ON ITS
HEELS...UPPER LEVEL RIDGING WILL BUILD OVER THE INTERMOUNTAIN WEST.
PRECIP CHANCES WILL RETURN QUITE QUICKLY...HOWEVER...AS A SFC LOW
DEVELOPS IN CONJUNCTION WITH A WEAK SHORTWAVE TRAVERSING THE UPPER
FLOW ACROSS THE CENTRAL PLAINS. AS A SERIES OF THESE WEAK IMPULSES
TRAVEL ACROSS THE PLAINS...RAIN CHANCES WILL CONTINUE ACROSS
NORTHERN OKLAHOMA FROM LATE THU THROUGH THE WEEKEND. AS FOR
TEMPS...SHOULD SEE A SLOW WARM UP THROUGH FRI...WITH HIGHS NEAR THE
100S ACROSS WESTERN NORTH TEXAS AND SOUTHWESTERN OKLAHOMA...AND
HIGHS IN THE MID TO UPPER 90S ELSEWHERE THROUGH THE WEEKEND.

MAD/JTK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  93  72  94 /  50  30  20  10
HOBART OK         73  97  72  98 /  30  20  20  10
WICHITA FALLS TX  74  99  75 100 /  20  10  10  10
GAGE OK           69  93  69  94 /  50  20  10  10
PONCA CITY OK     69  91  71  92 /  90  30  20  10
DURANT OK         72  94  75  96 /  30  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR OKZ006>008-012-
     013-019-020-026.

TX...NONE.
&&

02/23/23
Hazardous weather outlook, Jul 29, 11:46 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1146 PM CDT MON JUL 29 2013

OKZ004>048-050>052-TXZ083>090-301100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 PM CDT MON JUL 29 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REST OF
TONIGHT ACROSS MUCH OF OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A GAGE TO WOODWARD TO PONCA CITY
LINE AND NORTH OF THE RED RIVER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
5 AM TUESDAY MORNING.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
UP TO 65 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS. EXTREME RAINFALL
OF 1 TO 3 INCHES AND FLASH FLOODING WILL ACCOMPANY THE STORMS AS WELL.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH AT
LEAST 5 AM TUESDAY MORNING.

DISCUSSION...
A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO PUSH SOUTHEAST
THROUGHOUT THE NIGHT...AFFECTING MAINLY THE SOUTHERN TWO THIRDS OF
OKLAHOMA. BOWING SEGMENTS WILL ENHANCE WIND POTENTIAL IN SOME AREAS.
TRAINING OF STORMS WILL CAUSE VERY HEAVY RAINFALL AND FLASH FLOODING.

AN UNSEASONABLY STRONG LOW LEVEL JET IN CONJUNCTION WITH RESIDUAL
INSTABILITY WILL PROLONG STRONG TO SEVERE STORMS THROUGHOUT THE NIGHT
AND ALSO AID IN VERY HEAVY RAINFALL PRODUCTION. THE OVERALL SEVERE
THREAT SHOULD GRADUALLY DIMINISH AFTER 5 AM...THOUGH STRONG STORMS
AND HEAVY RAIN MAY CONTINUE DURING THE MORNING HOURS ON TUESDAY
ACROSS CENTRAL OR SOUTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
RECENT HEAVY RAINS HAVE LEFT THE GROUND NEARLY SATURATED. WITH
ANOTHER ROUND OF HEAVY RAINFALL EXPECTED OVER PARTS OF THE AREA...
LOCALIZED FLASH FLOODING MAY OCCUR IN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA TUESDAY
THROUGH WEDNESDAY NIGHT...THEN ACROSS MAINLY NORTHERN OKLAHOMA THURSDAY
THROUGH SUNDAY. WIDESPREAD SEVERE STORMS ARE UNLIKELY BEYOND TUESDAY
MORNING.

OTHER HAZARDOUS WEATHER...
FLASH FLOOD POTENTIAL WILL LINGER INTO TUESDAY AFTERNOON...AS HEAVY
RAIN WILL REMAIN POSSIBLE OVER PARTS OF THE AREA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

AUSTIN/30/II/MBS

In the hours before

Special weather statement, Jul 29, 10:40 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CDT MON JUL 29 2013

OKZ017>020-023>026-300415-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-KINGFISHER OK-BLAINE OK-CADDO OK-
PAYNE OK-CANADIAN OK-
1040 PM CDT MON JUL 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...OKLAHOMA...LINCOLN...
KINGFISHER...BLAINE...NORTHEASTERN CADDO...PAYNE AND CANADIAN
COUNTIES UNTIL 1115 PM CDT...

AT 1038 PM CDT...THE LEADING EDGE OF AN AREA OF STRONG
WINDS...FOLLOWED BY STRONG THUNDERSTORMS...WAS ALONG A LINE
EXTENDING FROM CUSHING TO GUTHRIE TO OKARCHE TO GEARY...MOVING SOUTH
AT 25 MPH. STRONG WINDS WILL AFFECT STILLWATER...GUTHRIE...OKLAHOMA
CITY...KINGFISHER...AND SURROUNDING AREAS THROUGH AT LEAST 1115 PM.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9682 3615 9663 3588 9662 3550 9663
      3536 9833 3593 9844 3616 9725 3616 9715
      3618 9714 3624 9682
TIME...MOT...LOC 0338Z 340DEG 21KT 3592 9677 3562 9827

CMS
Local storm report, Jul 29, 11:04 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1104 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     GAGE                    36.32N 99.76W
07/29/2013  M61 MPH          ELLIS              OK   ASOS

&&

DWILLIAM
Local storm report, Jul 29, 11:14 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     7 W WATONGA             35.85N 98.54W
07/29/2013  M60 MPH          BLAINE             OK   MESONET

&&

DW
Special weather statement, Jul 29, 11:36 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1136 PM CDT MON JUL 29 2013

OKZ014>016-021-022-300515-
ROGER MILLS OK-CUSTER OK-DEWEY OK-WASHITA OK-BECKHAM OK-
1136 PM CDT MON JUL 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...CUSTER...SOUTHERN
DEWEY...WASHITA AND NORTHEASTERN BECKHAM COUNTIES UNTIL 1215 AM
CDT...

AT 1132 PM CDT...A SERIES OF STRONG THUNDERSTORMS EXTENDED FROM
WATONGA...TO PUTNAM...TO CAMARGO...TO THE ANTELOPE HILLS. THE
INDIVIDUAL STORMS WERE MOVING SOUTHEAST AT 35 MPH...WHILE THE AREA
OF STORMS SHIFTED SLOWLY TOWARD THE SOUTH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3577 9999 3589 9944 3588 9865 3510 9862
      3513 9865 3511 9868 3550 10000
TIME...MOT...LOC 0432Z 302DEG 29KT 3577 9863

CMS
Special weather statement, Jul 30, 12:17 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CDT TUE JUL 30 2013

OKZ009-014>017-021-022-300600-
ROGER MILLS OK-CUSTER OK-BLAINE OK-DEWEY OK-WASHITA OK-ELLIS OK-
BECKHAM OK-
1217 AM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...CUSTER...WESTERN
BLAINE...DEWEY...WASHITA...SOUTHERN ELLIS AND BECKHAM COUNTIES UNTIL
100 AM CDT...

AT 1214 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
ROLL...MOVING SOUTHEAST AT 30 MPH. OTHER STRONG STORMS EXTENDED
NORTHEAST TO CAMARGO...AND WEST TO THE ANTELOPE HILLS.
WINDS...GUSTING TO 40 MPH...EXTENDED UP TO 20 MILES SOUTH OF THE
STORMS.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3589 9999 3617 9862 3513 9862 3512 9978
      3504 10000
TIME...MOT...LOC 0514Z 314DEG 26KT 3580 9960

CMS
Special weather statement, Jul 30, 12:39 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1239 AM CDT TUE JUL 30 2013

OKZ023-027>029-300630-
CADDO OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-
1239 AM CDT TUE JUL 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CADDO...MCCLAIN...GRADY
AND CLEVELAND COUNTIES UNTIL 130 AM CDT...

AT 1237 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES NORTHWEST OF ARCADIA TO TUTTLE...MOVING SOUTHEAST AT 40
MPH. STRONG WINDS ARE LIKELY...ESPECIALLY ALONG THE SOUTHERN EDGE OF
THE OKLAHOMA CITY METRO AREA.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3486 9714 3487 9832 3537 9830 3533 9775
      3533 9769 3537 9767 3537 9715
TIME...MOT...LOC 0537Z 294DEG 33KT 3570 9739 3530 9786

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods44 min
Jul 29, 7:03 PM CDTSpecial Weather StatementOUNHarper27 min
Jul 29, 7:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant24 min
Jul 29, 7:23 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward52 min
Jul 29, 7:29 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward46 min
Jul 29, 7:57 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward48 min
Jul 29, 8:05 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward40 min
Jul 29, 8:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward47 min
Jul 29, 8:47 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward43 min
Jul 29, 9:10 PM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Woods3 hr
Jul 29, 9:28 PM CDTSevere Thunderstorm WarningOUNDewey, Major47 min
Jul 29, 9:32 PM CDTSevere Thunderstorm WarningOUNEllis43 min
Jul 29, 9:37 PM CDTSpecial Weather StatementOUNWoodward38 min
Jul 29, 10:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major47 min
Jul 29, 10:17 PM CDTAreal Flood AdvisoryOUNEllis, Garfield, Major, Noble, Woods, Woodward3 hr
Jul 29, 10:20 PM CDTSevere Thunderstorm WarningOUNEllis40 min
Jul 29, 10:27 PM CDTSpecial Weather StatementOUNDewey48 min
Jul 29, 10:40 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more35 min
Jul 29, 10:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Kingfisher46 min
Jul 29, 11:17 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher43 min
Jul 29, 11:23 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills52 min
Jul 29, 11:36 PM CDTSpecial Weather StatementOUNCuster, Roger Mills, Washita39 min
Jul 29, 11:47 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Lincoln, Logan, Major and 2 more3 hr
Jul 29, 11:55 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma, Payne50 min
Jul 30, 12:00 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher45 min
Jul 30, 12:17 AM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Roger Mills, Washita43 min
Jul 30, 12:39 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain51 min
Jul 30, 12:49 AM CDTSpecial Weather StatementOUNOklahoma41 min
Jul 30, 12:59 AM CDTAreal Flood AdvisoryOUNCanadian, Grady, Oklahoma3 hr
Jul 30, 12:59 AM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Roger Mills, Washita46 min
Jul 30, 1:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Jul 30, 1:44 AM CDTSpecial Weather StatementOUNCuster, Washita46 min
Jul 30, 2:03 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Washita117 min
Jul 30, 2:11 AM CDTSpecial Weather StatementOUNWashita34 min
Jul 30, 2:36 AM CDTAreal Flood AdvisoryOUNCleveland, Grady, Hughes, Lincoln, McClain, Oklahoma and 2 more3 hr
Jul 30, 2:58 AM CDTRiver Flood WarningOUNDewey, Major, Woodward5 hr
Jul 30, 4:02 AM CDTAreal Flood AdvisoryOUNBeckham, Kiowa, Roger Mills, Washita3 hr
Jul 30, 8:40 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward6 hr
Jul 30, 5:09 PM CDTSpecial Weather StatementOUNHughes51 min
Jul 30, 6:47 PM CDTSpecial Weather StatementOUNHughes
Jul 30, 6:54 PM CDTSevere Thunderstorm WarningOUNCoal, Pontotoc51 min

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.